ELFRIN-DS ( 60 ml)

$1.05

Composition -Paracetamol Phenylephrine Chlorpheniramine maleate Syrup ( 60 ml)

Paracetamol, Phenylephrine and Chlorpheniramine Suspension that is used for treating common cold symptoms. Phenylephrine is used to treat stuffy nose, sinus, and ear problems caused by the common cold, flu, allergies, or other respiratory disorders. This medicine works by reducing swelling in the nose and ears, reducing pain and making breathing easier. Paracetamol is an analgesic and antipyretic that inhibits the release of chemical messengers in the brain that cause pain and fever. Fever is often treated with paracetamol. Chlorpheniramine is an antiallergic medication that alleviates allergy symptoms such as runny nose, watery eyes, and sneezing. Phenylephrine is a decongestant that causes the tiny blood vessels to constrict, offering relief from congestion or stuffiness in the nose.

Specification/Additional Details

  • ELFRIN-DS
  • 60 ml
  • Allopathic
  • 24 months
  • Plastic
  • Made in India

Reviews

There are no reviews yet.

Be the first to review “ELFRIN-DS ( 60 ml)”

Your email address will not be published.

Shopping Cart
Open chat
Hey Patron, Medicines here are only delivered once you provide a Valid Prescription. Order Now!